# SDR C77A20120519022

- Difficulty date: May 10, 2012
- Submitted: May 19, 2012
- Operation: Air carrier
- Aircraft: N626CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 10,800 hours, 6,235 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: 17066803402
- Condition: Corroded
- Location: Zone 100
- Part time: 10,800 hours, 6,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT SEAL DEPRESSOR, HAS CORROSION. REPLACED AFT SEAL DEPRESSOR IAW SRM 51-41-01 & 53-21-29 ON WO 488778-137 IAW EO E175-53MR-108 R1.
